TIRED

Hi... Should I be worried that I've become exceptionally tired over past few days? I seminars to be shattered most of day .

I have put it down to a lot of pain I'm getting in my back side and ribs and a constant low key tummy ache. I'm taking ibroprofen and paracetamol but during the night it wakes me up when I try to move about. So my sleep is broken most nights.

I had my Chemo Carboplatin stopped just before Xmas as my bloods too low. I am hoping to restart on the 17th January if all ok. So I only managed one session of just the Carboplatin....although did have just 2 Carboplatin and Taxol a while back but was too ill.

I went to my GP surgery the day before Xmas eve as it was the tummy ache bothering me. I feel the terrible pain in my back and ribs is related to yet another vertabre fracture... I have 4 but they don't cause me any problems but as I sat and wrapped the dogs presents up on my bed I think I did it then!!

So this GP I don't even know said it's a trapped lymph node in my stomach. I am not losing weight or being sick. Going to loo is all normal.

I lay in bed last night crying as I've convinced myself my stomach and back is riddled with cancer . I'm in such a dark place . Will oncologist just start chemo or will he after I tell him how things are do a scan? Even thought of going to A & E.

I don't get any support at all. Only my family.

Am I just be silly?

Thank you for any advice xxx

7 Replies

oldestnewest
  • You most certainly are not just being silly! Your fears are normal.

    I wonder about the tummy aches and the ibuprofen which can be rough on the gastric system.

    It is ok to ask a doctor - why do you think it is a trapped lymph node? Tell him or her your fears to address them.

    Get proper treatment for pain. I let it go too long and it so hard to be hopeful when we are suffering in pain. It's almost impossible to enjoy the good things in life if we are crying in pain! I am now on extended release morphine and have fast acting for break through pain. The extended release doesn't make me feel high or drugged out. I haven't had to use the fast acting much since the first few days BUT it is a comfort to know I have it if I need it.

    On Taxol/Carbo regimen - I am not pain free, but am able to cope.

    Wishing you the very best

  • Hi Ricky you cant stay in pain go to your gp and look for pain relief. I feel the pain of your vertebrae fracture. I have osteopenia and taking fosavance for it. However while my hip is behaving the upper thoriac region is missbehaving its self. I have had physio on this new area and have been sore since last treatment so I imagine I have fracture again for no reason, I have started walking as per instructions, I had stopped with my hip so I wear shoes or boots or runners with support. I actually saw gel insoles in the chemist so might invest in them, I havent lost weight, and all is fine otherwise like you, Maybe try the pain patches from the chemist. Under physio instructions, I have to do exercises and use a heat pad a few times a day, Pain is wearing so do get it sorted,

  • Hi, I too think you need to be checked. As you are taking ibuprofen, are you taking Omeprazole to protect the stomach? Ann x

  • I'm so sorry you are so low, this sounds like a tough time for you. No dr will give you chemo without doing any tests and probably scans. If you think your go is fobbibg off your worries then yes, I would go to hospital. You sometimes need to become a little assertive in this case, to be seen and treated. Ask to also see a pain management team.

    Hopefully it is nothing and maybe just after effects but do go and get some advice, as you should have to live with this pain.

    Lots of love xxx

  • Hi Ricky, I can hear the pain in your writing. As others have said, you need to have your pain managed properly. Go back to your GP or failing that, speak to your CNS or Oncology team. Dealing with any of this is bad enough but without adequate pain management it's near impossible. I hope your treatment continues on the 17th as planned. Maybe it's worth asking about some counselling to help with your (very normal) fears of being riddled with cancer...all that anxiety will no doubt be contributing to your pain.

    You're in my thoughts. Please seek some more help...

    Jemima xx

  • Hello. No you are not being silly it's natural to feel scared and anxious if you are on pain. Do you have a ward or helpline you can phone ? Get yourself some more help. I'm sure something can be done and you don't need to wait. Go to A&E if that's the only place you can get help, but we have a chemo helpline number we can use. Do you have anything like that? The A&E people aren't specialists in our disease. Hope you find someone to help.

    Lesley

  • Hi . A big thank you for all your advice and guidance very grateful.

    I stopped ibroprofen immediately and weirdly the stomach ache stopped but also the severe pain in my ribs and back has greatly subsided. I see the oncologist Monday 16th with a view to chemo restarting. As long as bloods ok.

    I think the pain is from another fractured vertabre they found 4 a while back buto didn't cause me big problems . I have early stages of osteoporosis. my lovely Mum had it she died 4 yrs ago. I am a little concerned cancer is all in my stomach but can only be positive and hope if it is then the Carboplatin will help. I only managed 1 carboplatin lol but the results were amazing my ca levels went right down so did the huge masses in my neck... lymph nodes that's where my secondary is. Taxol combination was awful I got a blood clot and my heart wasn't happy and I ended up having a breakdown. . silly I know but now have Lorozapan to help my panics. I am so grateful for you all being there . I'm awake most nights everything going round and round.

    I will ask for another scan if that's allowed ?

    Thank you ALL so much when you all have your own battles to contend with

    xxxxxxxxx

You may also like...